Dec 14, 2007
I was wondering about muscle mass. I am 43 years old and had HIV about22 Years and I am on meds for about 7 Years. I work for a window company and I have to lift windows and my shoulder muscles and lower back muscles hurt when I lift things. Would my HIV be causing this? Thanks Michael
Response from Dr. Henry
Many HIV- persons doing your type of work would also have complaints about muscle/back aching so the most likely explanation would not involve your HIV infection. That being said the rate of low testosterone levels and decreased muscle mass may be somewhat increased in HIV+ men that may warrant evaluation. Some HIV and other meds can cause muscle irritation so that also needs to be reviewed by your HIV specialist. There are other conditions that can cause soreness/aching so that a good history and examination are important to sort out the various possibilities. KH
- Is Vaginal Discharge A Symptom Of HIV?
- Rash After Blowjob Worried I Have HIV
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
- How Do I Get Rid Of Vaginal Pain After Sex?
- Oral Thrush Contagious Through Kissing
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.